# SDR UIEA2022101101117

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: NA
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** FWD CARGO COMP, CORROSION AND DAMAGE ON FRAME CARGO LINER SUPPORT, STA500D, RBL26, WL158( REMOVED AND REPLACED FWD CARGO FRAME LIMER SUPPORT BS 500D RBL 26 WL 158 IAW SRM 51-40-02 AND BOEING DRAWING 143A1225)
